# SDR ASAA2021082035814

- Difficulty date: August 20, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,591 hours, 8,570 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000984
- Condition: Inoperative
- Location: Nr 1 & 2
- Part time: 66,464 hours, 32,143 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL WE RECEIVED A FMC MESSAGE "SINGLE FMC OPERATIONS" AND VTK FLAG ON FO'S ND'S. GROUNDED - YES. (RESOLVED ON W/O: 1882002 TASKCARD: N/R-00001 ) REMOVED #1, LH AND #2, RH FMCS COMPUTERS PER B737-900 AMM 34-61-02-000-801. INSTALLED #1, LH AND #2, RH FMCS COMPUTERS PER AMM 34-61-02-400-801. LOADED ALL FMCS SOFTWARE PER AMM 34-61-00-201. ACCOMPLISHED FMCS PERFORMANCE FACTORS ADJUSTMENT PER AMM 34-61-00-800-801. ACCOMPLISHED FMCS OPERATIONAL TEST PER AMM 34-61-00-710-801, OPERATIONAL TEST PASSED. A/C RELEASED FROM MEL 34-36J C/N 2105469 REMOVED. SEAMC MITCH NOTIFIED.
